# SDR REXA2018122191281

- Difficulty date: November 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOOR SEAT TRACK, STICK #1, LBL9, IS CORRODED.
REMOVED AND REPLACED  WITH NEW SEAT TRACK IAW CRJ 900 AMM 53-00-49 
REF AAR W/O 1016374 9000/0254 S/# 6702435 FOR MAT ID.              
                          AAR SM-58
